Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

back pain and doctors
PattyMHDavis posted:
Hi, my pain started about 6 years ago. I was having tingling and sharp pains in my feet and they always felt numb like they were asleep except it was painful. My dr ran test and said I was diabetic and had neuropathy. He sent me to a neurologist and yes I do have neuropathy but all the meds they kept putting me on was not helping my pain and I kept telling them that I had wrecked my truck and wondered if I had damaged something inside me. After 2 neurologist, 1 neurosurgeon and 5 years of hellish pain and wanting to die my 2nd neurologist sent me to a dr for arthritis telling me he was sorry and could not help me. The doc there told me she could not help me and suggested I go to a pain clinic. I did and they ordered MRI's on upper & lower spine. YES, I have a world of problems caused by my truck accident and I also have severe neuropathy. Double whammy. I'm on pain meds and hopefully will start physical therapy soon and on meds for my diabetes and neuropathy. my condition over 6 years has caused the painful tingling in my feet to also affect my ankles, right thigh, fingers, my back constantly hurts to the point of not wanting to live at times The tops of my feet and my fingers constantly feel like I'm stirring them in bowls of sewing needles! I have over the past few weeks come down with a new pain. it's hard to explain but it feels like it's under my shoulder blades and I scream out when reaching for something or sometimes taking a breath.

I don't know why I am boring everyone with my problems. I guess, I don't know.

everyone have a blessed evening
bj1208 responded:
HI PattyMHDavis - welcome to the support group -

what type of med do they have you on for the neuropathy? I have severe nerve damage in both legs (neuropathy) and I take Gabapentin (generic for Neurontin) and this has helped with the pain/numbness/tingling etc in my legs. There is also another med approved for it - Lyrica -

make sure you are seeing the right docs - Orthopedic Spine Specialist or Neurosurgeon Spine Specialist for the spine and PHYSIATRIST Pain Management Specialist -

these are the best for helping/treating the spine issues. Please keep us posted what you find out
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
PattyMHDavis replied to bj1208's response:
Lyrica was a nightmare for me. I Had severe swelling and it did not help.I'm up to 800mg 3x day gabapentin. I take it at 10am 5pm midnight.

At this time I'm going to Clarksville Pain Consultants.
On the 17th I got a Medial Branch Block and scheduled for another May 1st. I was in pain for a week after, then felt pretty good until yesterday. now I'm having severe burning on the tops of my feet about 2 hours before next dose of gabapentin and my legs are acting funny. They don't want to support me...kind of...they sort of feel like they're not my legs.

I suffer from horrible leg cramps. I'm on 4mg zanaflex 3x day. Tried flexeril and good. Zanaflex now not helping.

I'm tired of being in constant pain. I often think of death

30mg morphine every 12 hours, 60mg cymbalta 1x day
PattyMHDavis replied to PattyMHDavis's response:
Also, 4mg zanaflex 3x day, 5mg zaleplon every other night to try to help me sleep and 10/325 every 8 hours hydrocodone for breakthrough pain.

You would think I'd feel nothing. I still hurt.
backbreaking replied to PattyMHDavis's response:
Good Afternoon Patty, I'm so sorry you are in such pain. Yes it is a nightmare when you can't find any relief and to be under the influence of all the drugs we are prescribed it difficult to live. I personally can't take anything for pain in the morphine,codene line of drugs. I told my Dr. I wanted him to try me on Prednisone. He told me he would if I understood all the negatives about it. I told him I would rather have a quality of life rather than a quanity. I'm taking 10 mg's daily and it helps me to be able to live with my pain better than all the other drugs the Dr.'s have had me on. I do get flareup's if I do anything to aggravate it then I just rest and use ice. I am limited to what I can do but a least I'm not in that "terrible don't care about living" pain. I hope you can get some relief soon.
PattyMHDavis replied to backbreaking's response:
Hi backbreaking, I'll talk to my dr tomorrow about this medicine. I go for my diabetes blood work. I also need to spwaj with him about a different medicine for my severe depression. Cymbalta is wonderful but I can't afford it. Any advice?

Not doing very well tonight
backbreaking replied to PattyMHDavis's response:
Good morning Patty. Cymbalta has gone generic now and isn't nearly as costly as it was. Hope you can find some kond of relief today.
bj1208 replied to backbreaking's response:
Hi Patty -

you can also try pharmacies that are not chain pharmacies but rather independent ones. let them know you don't have RX coverage and see what discounts they can give you. Big chains like CVS, Walgreens even Walmart don't give discounts.

I used to get my meds filled at CVS and it was costing me $900 a month - then I found out about independent pharmacies and now I pay just under $300 so it makes a big differennce.

I take Gabapentin (generic for Neurontin) and I'm taking 3600mg daily (1800 morning and nite) and i have never had any side effects that have hit the usual people taking it. actually the only side effect was feeling a little drunk/sleepy the first couple of weeks - start out on low dosage and then increase slowly until a therapeutic level is achieved.

keep us posted what you find out~~
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~

Helpful Tips

Yoga for Back Pain
My lower back has been causing me issues for a while but starting yoga 1-2 a week has helped quite a bit. More
Was this Helpful?
2 of 12 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center